| Model Number |
N/A |
| Medical Device Problem Code |
Activation Problem (4042)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/08/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The manufacturer has received the sample and will evaluate.Results are expected soon.A lot history review (lhr) of refu1390 showed no other similar product complaint(s) from this lot number.
Event or Problem Description
It was reported "needle would not safety." additional info.Received (b)(6) 2022: accucath placed without difficulty, when button depressed to safety needle, it would not retract.Button was fully depressed.No patient harm.
Additional Manufacturer Narrative
Event or Problem Description
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The following were reviewed as part of this investigation: patient severity, trend analysis, applicable previous investigation(s), sample (if available), and applicable fmea documents.Based on a review of this information, the following was concluded: the complaint of safety mechanism failure was inconclusive because of the nature of the submitted evidence.The product returned for evaluation was two photographs which depicted a 20ga x 2.25¿ accucath ace peripheral iv catheter assembly.The catheter had been advanced and was not visible in the photographs.In both photographs, the guidewire appeared to be fully advanced.The guidewire exhibited curved shape memory.The needle was not withdrawn into the housing.No obvious device deficiency was observed during examination of the returned photographs.The needle was not withdrawn; however, it could not be determined if the safety button was pressed, nor could the safety mechanism be thoroughly inspected or tested.Consequently this complaint is inconclusive at this time.H3 other text : evaluation findings are in section h.11.
Event or Problem Description
It was reported "needle would not safety." additional info.Received: accucath placed without difficulty, when button depressed to safety needle, it would not retract.Button was fully depressed.No patient harm.